# SDR IPXA2021120976806

- Difficulty date: December 8, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N278UP
- Make and model: Doug MD-11F
- Aircraft serial: 48577
- Aircraft time: 75,392 hours, 14,782 cycles
- System (JASC): 7600 · Engine Controls
- Part: Relay
- Part number: 5D0252050
- Part serial: NSN
- Condition: Failed
- Location: R2-5088
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/AWHEN ENGINE #2 FUEL SN MOVED TO OFF ENGINE DID NOT SHUTDOWN BUT RECEIVED LEVEL 2 SEL FADEC ALT SELECTED BUT ENG STILL DID NOT SHUTDOWN, CONSULTED MMOC AND USED FINE HANDLE TO SHUT ENGINE DOWNR&R #2 ENG FUEL SWITCH IAW MD11 AMM 76-12-01, NO HELP. [DK 1060117 12/2/21] R&R RELAY R2-5088 IAW MD11 SWPM 20-20-01. RAN ENGINE SHUTDOWN NORMAL.
